Alert archive / Iowa / Flash Flood Warnings in 2019

Flash Flood Warning 19, NWS Quad Cities, IA

May 28, 2019Scott County, Iowa

NWS Quad Cities, IA issued this flash flood warning at May 28, 2019, 12:07 PM CDT for Scott County, Iowa. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 28, 2019, 12:07 PM CDT (17:07 UTC)
Expired
May 28, 2019, 2:58 PM CDT
In force
3 hr
Issued by
NWS Quad Cities, IA
Area
Storm-based polygon
Flood severity
None

County Scott County, IA

The radar

The Quad Cities radar (KDVN), 2 km from the middle of the area, began a volume at 17:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Davenport, (KDVN), launched 12:00Z, 5.1 hours before the alert went out and 6 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 12:00Z on 2019-05-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 12:00Z on 2019-05-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 25 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1057 m above ground
0-6 km bulk shear
52 kt
0-1 km storm-relative helicity
25 m²/s²
0-3 km storm-relative helicity
86 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted.

957 
WGUS53 KDVN 281707
FFWDVN
IAC163-282300-
/O.NEW.KDVN.FF.W.0019.190528T1707Z-190528T2300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Quad Cities IA/IL
1207 PM CDT Tue May 28 2019

The National Weather Service in the Quad Cities has issued a

* Flash Flood Warning for...
  Scott County in east central Iowa...

* Until 600 PM CDT.

* At 1203 PM CDT, Doppler radar indicated thunderstorms producing 
  heavy rain moving into the warned area. Up to one inch of rain has 
  already fallen across the north half of Scott County this morning, 
  and the urban areas were hit hard yesterday and are saturated. 
  Another inch or more of rain may fall across the warned area 
  through 2 PM. Flash flooding is expected to begin shortly.

* Some locations that will experience flooding include...
  Davenport, Bettendorf, Durant, Eldridge, Le Claire, Walcott, Blue
  Grass, Buffalo, Princeton, Long Grove, Riverdale, Donahue,
  McCausland, Dixon, Maysville, New Liberty, Panorama Park, Camp
  Liberty, West Lake Park and Mississippi Valley Fairgrounds.

* Those with interests along Duck Creek will want to monitor for 
  rising water out of it's banks.

This includes the following highways...
 Interstate 74 in Iowa between mile markers 1 and 4.
 Interstate 80 in Iowa between mile markers 279 and 306.
 Interstate 280 between mile markers 1 and 9.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

Excessive runoff from heavy rainfall will cause flooding of small
creeks and streams, urban areas, highways, streets and underpasses as
well as other drainage areas and low lying spots.

A Flash Flood Warning means that flooding is imminent or occurring.
If you are in the warned area move to higher ground immediately.
Residents living along streams and creeks should take immediate
precautions to protect life and property.

&&

LAT...LON 4167 9034 4159 9034 4157 9041 4152 9046
      4153 9055 4151 9060 4146 9066 4145 9079
      4146 9079 4159 9078 4160 9090 4177 9090
      4176 9076 4174 9072 4177 9067 4177 9047
      4173 9041 4174 9033 4170 9031

$$

12
2 follow-up statements
307 
WGUS73 KDVN 281855
FFSDVN

Flash Flood Statement
National Weather Service Quad Cities IA/IL
155 PM CDT Tue May 28 2019

IAC163-282300-
/O.CON.KDVN.FF.W.0019.000000T0000Z-190528T2300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Scott IA-
155 PM CDT Tue May 28 2019

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 600 PM CDT FOR
SCOTT COUNTY...

At 148 PM CDT, Doppler radar indicated passing rounds of 
thunderstorms have produced up to an inch and a half of rainfall 
since 10 AM across much of the warned area. This is on already very 
saturated soils and urban areas which received heavy rainfall 
yesterday. Local officials have reported some minor street flooding 
in portions of Davenport, but not to the extent of what occurred on 
Memorial Day. Most of the heavy rain producing thunderstorms have 
moved east of Scott County, and if no additional storms develop over 
the next one to two hours, the Flash Flood Warning may be cancelled 
early.

Some locations that still may experience flooding include...
Davenport, Bettendorf, Durant, Eldridge, Le Claire, Walcott, Blue
Grass, Buffalo, Princeton, Long Grove, Riverdale, Donahue,
McCausland, Dixon, Maysville, New Liberty, Panorama Park, Camp
Liberty, West Lake Park and Mississippi Valley Fairgrounds.

* Those with interests along Duck Creek will still want to monitor 
  for rising water along it's banks over the next few hours.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

Excessive runoff from heavy rainfall will cause flooding of small
creeks and streams, urban areas, highways, streets and underpasses as
well as other drainage areas and low lying spots.

A Flash Flood Warning means that flooding is imminent or occurring.
If you are in the warned area move to higher ground immediately.
Residents living along streams and creeks should take immediate
precautions to protect life and property.

&&

LAT...LON 4167 9034 4159 9034 4157 9041 4152 9046
      4153 9055 4151 9060 4146 9066 4145 9079
      4146 9079 4159 9078 4160 9090 4177 9090
      4176 9076 4174 9072 4177 9067 4177 9047
      4173 9041 4174 9033 4170 9031

$$

12
567 
WGUS73 KDVN 281958
FFSDVN

Flash Flood Statement
National Weather Service Quad Cities IA/IL
258 PM CDT Tue May 28 2019

IAC163-282001-
/O.CAN.KDVN.FF.W.0019.000000T0000Z-190528T2300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Scott IA-
258 PM CDT Tue May 28 2019

...THE FLASH FLOOD WARNING FOR SCOTT COUNTY IS CANCELLED...

The threat for heavy rain has temporarily ended. Flash Flooding is 
no longer expected to pose a threat over the next few hours. But the 
previously warned area is very susceptible to additional heavy rain 
and runoff, and more storms this evening and tonight will bring 
about another threat for Flash Flooding. Stay tuned for possible 
additional flood warnings through tonight as more heavy rain 
producing thunderstorms arrive.

LAT...LON 4167 9034 4159 9034 4157 9041 4152 9046
      4153 9055 4151 9060 4146 9066 4145 9079
      4146 9079 4159 9078 4160 9090 4177 9090
      4176 9076 4174 9072 4177 9067 4177 9047
      4173 9041 4174 9033 4170 9031

$$

12

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Quad Cities, IA wrote its last area forecast discussion before this flash flood warning went out at May 28, 11:58 AM CDT, 9 minutes earlier.

Area forecast discussion, May 28, 11:58 AM CDT, 9 minutes before
Area Forecast Discussion
National Weather Service Quad Cities IA IL
1158 AM CDT Tue May 28 2019

...HYDROLOGY UPDATE...

.SYNOPSIS...
Issued at 338 AM CDT Tue May 28 2019

A surface cold front, connected to low pressure over southeast
Wisconsin, had advanced through much of the forecast area as of 3
am. Brisk northwest winds, low clouds and temperatures in the 50s
and 60s prevailed over much of the forecast area behind the front,
which was just advancing into far southeast Iowa and west central
IL, where temperatures and dewpoints were in the upper 60s to
lower 70s. Isolated showers were festering along this boundary,
dissipating as they moved eastward from better upper level
moisture, instability and support further upstream along the
central IA and northern MO border area. Several much larger storm
complexes were found over NE.

&&

.SHORT TERM...(Today and Tonight)
ISSUED AT 338 AM CDT Tue May 28 2019

The threat for severe storms and flash flooding will ramp up again
today over the forecast area, with similar conditions as the past
several days, but complexities and uncertainties due to the
frontal position. A flash flood watch is being issued for this
morning through tonight for the area south of a line from
Fairfield to Galesburg, and then beginning 1 pm this afternoon
through tonight for the remainder of the forecast area to the
north. The south will continue to see showers and thunderstorms
along the boundary this morning, while areas further north will
have elevated showers and mostly light rain dissipating as it
approaches from the west this morning. More widespread convection
is expected to develop ahead of an approaching shortwave this
afternoon, hitting the area mainly this evening. With another
surge of anomalously high precipitable water, heavy rainfall will
be a threat and widespread 1 to 2 inch amounts will be possible,
especially this evening. Any heavy rainfall rates will trigger
flash flooding as much of the forecast area, especially the south,
is saturated. Portions of the south, where WPC has a moderate risk
for heavy rainfall today and tonight, has had rainfall as high as
300 to 600 percent of normal the past 2 weeks.

SPC has an enhanced risk for today and tonight for much of the
forecast area roughly south of I-80, maintaining a slight risk
over the remainder of the area. Somewhat like yesterday, there
will be adequate shear and instability for severe storms and
supercells, especially along the surface boundary in the far south
in the afternoon hours. Much of this threat will be dependent on
trends with the current activity in NE and how much sunshine can
break out along or south of the stalling surface front. Tonight,
high res convective models have a large, more linear complex
developing over central IA spreading eastward across the forecast
area this evening, posing a risks for heavy rainfall, damaging
wind, large hail and isolated tornadoes, as listed from greatest
to least potential. If this complex is as progressive as some
models depict, the system may exit the area eastward for a break
in the rain after midnight.

.LONG TERM...(Wednesday through Monday)
ISSUED AT 338 AM CDT Tue May 28 2019

Wednesday...models are in good agreement in showing little
movement to the upper level trough across the Central Plains, thus
some rain chances will linger. At least it appears any rain will
be spotty and light, and thus should not seriously add to flooding
issues.

Thursday...the upper level trough finally begins to shift out of
the area, although there is some disagreement with the models as
to how quickly this will occur. Much like Wednesday, there is
sufficient moisture and forcing to keep some PoPs in the forecast,
but again rainfall amounts should be on the light side.

Friday...models concur in finally giving us a dry day, and
temperatures will begin to moderate from the seasonally cool
readings on Wednesday and Thursday.

Weekend...model variance is high on the details over the weekend
which is problematic for the rainfall forecast. At least there is
NO clear consensus for a high likelihood of rain or heavy amounts.
So at this point will stay with low poPs.

Monday...the day 7 forecast for Monday is currently dry, but it is
day 7 and we remain in a wet pattern overall. So this may change.

&&

.AVIATION...(For the 12Z TAFS through 12Z Wednesday Morning)
ISSUED AT 643 AM CDT Tue May 28 2019

A deck of low clouds with MVFR ceilings will impact all terminal
sites this morning and possibly through the entire forecast
period. Current forecasts will maintain this cloud deck, but
there is a potential for these to break up for a period of VFR
conditions. Thunderstorms moving into central Iowa may hold
together has at least showers, impacting all sites around mid
morning. Tonight, a large thunderstorm complex will likely impact
the terminals in the evening and these are kept in a prevailing
group. Storms are expected to exit to the east after midnight,
giving way to lingering low clouds and light fog, possibly into
IFR range.

&&

.HYDROLOGY...
Issued at 1128 AM CDT Tue May 28 2019

Heavy rain continues to be the driver of additional flooding to
area rivers. A couple things, the morning rains have been
significant along the Interstate 80 corridor, in Iowa. This
activity may enhance the flooding on the Iowa, Cedar, and lower
Wapsipinicon, but this is short term ongoing rain, and it's impact
will be accounted for in this evening's forecasts.

The Mississippi River will be impacted by tonight's rain, as will
all other tributaries. However, the over all rain potential for
heavy amounts now looks to fall far enough south that the
tributaries will be mainly one's downstream of Fulton through Quad
Cities. If that's the case, the forecast could need to be lowered
for the this area, up to a half foot from current forecast levels.
Conversely, if the storms end up tracking north of Interstate 80
tonight with more than 1 inch or rain, then we may yet still see
levels 21 to 21.4 feet on the Quad Cities/Mississippi River. The
reason this is all so critical, is the fact we're relying on heavy
rain exact QPF placement with saturated soils. So, where storms
happen, very significant run off will happen, with flash flooding
also, but if they miss to the south, this significant impact is
removed largely. Thus, we have lower than normal confidence in the
exact crest upstream of Muscatine.

The Des Moines River is now forecast to see moderate to Major
flooding from Keosaqua through St Francisville. Heavy rain, of 1
to 2.5 inches is forecast in this basin tonight. Due to the
persistent wet weather, the Red Rock Reservoir is now approaching
full pool, and unable be used to hold back water to help mitigate
downstream flooding. Thus, with heavy rain forecast, we are likely
to see significant flooding happen on the Des Moines River.

&&

.DVN WATCHES/WARNINGS/ADVISORIES...
IA...Flash Flood Watch through Wednesday morning for Benton-Buchanan-
     Cedar-Clinton-Delaware-Dubuque-Iowa-Jackson-Johnson-Jones-
     Keokuk-Linn-Louisa-Muscatine-Scott-Washington.

     Flash Flood Watch through Wednesday morning for Des Moines-Henry
     IA-Jefferson-Lee-Van Buren.

IL...Flash Flood Watch through Wednesday morning for Bureau-Carroll-
     Henry IL-Jo Daviess-Mercer-Putnam-Rock Island-Stephenson-
     Whiteside.

     Flash Flood Watch through Wednesday morning for Hancock-
     Henderson-McDonough-Warren.

MO...Flash Flood Watch through Wednesday morning for Clark-Scotland.

&&

SYNOPSIS...Sheets
SHORT TERM...Sheets
LONG TERM...Wolf
AVIATION...Sheets
HYDROLOGY...Ervin
Hazardous weather outlook, May 28, 9:58 AM CDT, 2 hours 9 minutes before
Hazardous Weather Outlook
National Weather Service Quad Cities IA IL
958 AM CDT Tue May 28 2019

IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007-
009-015>018-024>026-034-035-MOZ009-010-291500-
Buchanan-Delaware-Dubuque-Benton-Linn-Jones-Jackson-Iowa-Johnson-
Cedar-Clinton-Muscatine-Scott-Keokuk-Washington-Louisa-Jefferson-
Henry IA-Des Moines-Van Buren-Lee-Jo Daviess-Stephenson-Carroll-
Whiteside-Rock Island-Henry IL-Bureau-Putnam-Mercer-Henderson-
Warren-Hancock-McDonough-Scotland-Clark-
958 AM CDT Tue May 28 2019

This Hazardous Weather Outlook is for portions of north central
Illinois...northwest Illinois...west central Illinois...east
central Iowa...northeast Iowa...southeast Iowa and northeast
Missouri.

.DAY ONE...TODAY AND TONIGHT

Severe thunderstorms are likely this afternoon through this
evening. The Storm Prediction Center has a moderate risk for
severe storms south of a line Sigourney, Iowa to Sherrard,
Illinois. An enhanced risk for severe storms is up to Interstate
80. North of Interstate 80 there is a slight risk of severe
storms.

Severe weather risks today include damaging winds, large hail and
tornadoes. Strong tornadoes are possible. The severe risk is
greatest with storms is greatest with storms that occur along a
stalled boundary from northern Missouri into central Illinois.

Severe storms are most likely from 4 to 11 PM but isolated severe
storms cannot be ruled out outside of this time frame.

Heavy rainfall is possible, which may lead to flash flooding as
soils are saturated around the region. A flash flood watch has
been issued for the entire area today and tonight.

Area rivers are experiencing flooding. Please see the
latest Flood Statements and Flood Warnings for details.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

As the upper level system lingers over the Midwest, a marginal
risk of severe thunderstorms is forecast for the area Wednesday.
Otherwise no severe weather is expected during this time frame.

Flooding will continue, though light rain Wednesday and Thursday
will not seriously add to the flooding problem. Another chance of
rain is forecast for the weekend, but it is too early to ascertain
whether this will exacerbate the flooding.

.SPOTTER INFORMATION STATEMENT...

Spotter activation and amateur radio activation is likely
especially this afternoon and evening.

In the hours before

Local storm report, May 28, 10:02 AM CDT, 2 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1002 AM CDT TUE MAY 28 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0912 AM     HEAVY RAIN       3 W PLEASANT GROVE      40.97N 91.34W
05/28/2019  M2.56 INCH       DES MOINES         IA   MESONET

            MESONET STATION CW3742 NEW LONDON.

0530 AM     HEAVY RAIN       1 SE DAVENPORT          41.54N 90.59W
05/28/2019  M1.91 INCH       SCOTT              IA   COCORAHS

            COCORAHS STATION IA-ST-37 DAVENPORT 0.9 WNW.

0800 AM     HEAVY RAIN       MONMOUTH                40.91N 90.65W
05/28/2019  M1.62 INCH       WARREN             IL   COCORAHS

            COCORAHS STATION IL-WR-5 , IL.

0530 AM     HEAVY RAIN       2 SSE DAVENPORT         41.53N 90.59W
05/28/2019  M1.54 INCH       SCOTT              IA   COCORAHS

            COCORAHS STATION IA-ST-4 DAVENPORT 0.9 SSW.

&&

GROSS
Special weather statement, May 28, 10:26 AM CDT, 1 hour 41 minutes before
Special Weather Statement
National Weather Service Quad Cities IA/IL
1026 AM CDT Tue May 28 2019

IAC031-045-097-103-105-113-139-163-281615-
Jackson-Cedar-Scott-Johnson-Jones-Muscatine-Linn-Clinton-
1026 AM CDT Tue May 28 2019

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHWESTERN JACKSON...
CEDAR...NORTHERN SCOTT...NORTHEASTERN JOHNSON...SOUTHERN JONES...
NORTHWESTERN MUSCATINE...SOUTHEASTERN LINN AND CLINTON COUNTIES UNTIL
1115 AM CDT...

At 1025 AM CDT, radar indicated strong thunderstorms were located
along a line extending from near Mount Vernon to near West Branch to
near Nichols. Movement was northeast at 40 mph.

Wind gusts up to 50 mph are possible with these storms.

Locations impacted include...
Davenport, Maquoketa, Tipton, West Branch, Durant, Mechanicsville,
Stanwood, Eldridge, DeWitt, Mount Vernon, West Liberty, Wilton,
Lisbon, Solon, Ely, Walcott, Long Grove, Lowden, Wheatland and Olin.

This includes Interstate 80 in Iowa between mile markers 253 and 290.

Torrential rainfall is also occurring with these storms. Minor
flooding of low lying areas, creeks, streams and urban areas is
possible. If you encounter water over a roadway, do not drive through
it.

LAT...LON 4202 9040 4172 9036 4137 9130 4167 9139
      4184 9166 4227 9059
TIME...MOT...LOC 1525Z 242DEG 58KT 4187 9146 4171 9129 4150 9125

08
Local storm report, May 28, 10:50 AM CDT, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1050 AM CDT TUE MAY 28 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1044 AM     HAIL             WILTON                  41.59N 91.02W
05/28/2019  E0.25 INCH       MUSCATINE          IA   TRAINED SPOTTER

&&

GROSS
Special weather statement, May 28, 11:07 AM CDT, 1 hour before
Special Weather Statement
National Weather Service Quad Cities IA/IL
1107 AM CDT Tue May 28 2019

IAC087-101-107-177-183-281645-
Henry-Van Buren-Keokuk-Washington-Jefferson-
1107 AM CDT Tue May 28 2019

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN HENRY...
NORTHERN VAN BUREN...SOUTHEASTERN KEOKUK...SOUTHWESTERN WASHINGTON
AND JEFFERSON COUNTIES UNTIL 1145 AM CDT...

At 1107 AM CDT, radar indicated strong thunderstorms were located
along a line extending from near Hedrick to 7 miles northeast of
Bloomfield. Movement was east at 40 mph.

Wind gusts up to 50 mph and penny size hail are possible with these
storms.

Locations impacted include...
Fairfield, Wayland, Hedrick, Brighton, Richland, Batavia, Birmingham,
Libertyville, Stockport, Lockridge, Maharishi Vedic City, Packwood,
Hillsboro, Pleasant Plain, Coppock, Douds, Abingdon, Leando, Glasgow
and Morris Park.

Torrential rainfall is also occurring with these storms. Minor
flooding of low lying areas, creeks, streams and urban areas is
possible. If you encounter water over a roadway, do not drive through
it.

LAT...LON 4117 9231 4119 9165 4080 9172 4080 9218
      4116 9218 4116 9231
TIME...MOT...LOC 1607Z 259DEG 46KT 4112 9229 4085 9236

08
Local storm report, May 28, 11:22 AM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1122 AM CDT TUE MAY 28 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0230 PM     FLASH FLOOD      1 NW BURLINGTON         40.82N 91.14W
05/27/2019                   DES MOINES         IA   LAW ENFORCEMENT

            ROOSEVELT AVE (HWY 61) CLOSED DUE TO HIGH
            WATER OVER ROAD FOR APPROX 45 MIN.

&&

GROSS
Local storm report, May 28, 12:02 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1202 PM CDT TUE MAY 28 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0225 PM     TSTM WND DMG     1 SSW HITT              41.98N 89.74W
05/27/2019                   CARROLL            IL   NWS STORM SURVEY

            2 LARGE TREE BRANCHES DOWN AT THIS LOCATION.

&&

ARG/DC

The office that day

Everything else NWS Quad Cities, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 28, 3:45 AM CDTFlash Flood WatchDVNBenton, Buchanan, Cedar, Clinton, Delaware, Des Moines and 15 more25 hr
May 28, 10:26 AM CDTSpecial Weather StatementDVNCedar, Clinton, Jackson, Muscatine, Scott49 min
May 28, 11:07 AM CDTSpecial Weather StatementDVNJefferson38 min
May 28, 12:12 PM CDTSpecial Weather StatementDVNDes Moines, Van Buren48 min
May 28, 2:54 PM CDTRiver Flood WarningDVNCedar, Johnson67 hr
May 28, 2:54 PM CDTRiver Flood WarningDVNLouisa4 days
May 28, 4:27 PM CDTSpecial Weather StatementDVNJefferson, Van Buren48 min
May 28, 4:32 PM CDTSevere Thunderstorm WarningDVNJefferson, Van Buren58 min
May 28, 5:05 PM CDTSpecial Weather StatementDVNJohnson, Linn55 min
May 28, 5:10 PM CDTFlash Flood WarningDVNHenry, Jefferson, Keokuk, Van Buren, Washington8 hr
May 28, 5:59 PM CDTSpecial Weather StatementDVNDes Moines, Louisa, Muscatine, Scott61 min
May 28, 6:02 PM CDTFlash Flood WarningDVNDes Moines, Louisa8 hr
May 28, 6:09 PM CDTFlash Flood WarningDVNMuscatine, Scott8 hr
May 28, 6:24 PM CDTSpecial Weather StatementDVNHenry, Van Buren51 min
May 28, 6:38 PM CDTFlash Flood WarningDVNCedar, Iowa, Johnson8 hr
May 28, 6:40 PM CDTSpecial Weather StatementDVNDes Moines, Henry, Lee, Louisa50 min
May 28, 6:53 PM CDTSevere Thunderstorm WarningDVNDes Moines, Henry, Lee, Louisa67 min

Nearby

Flash Flood Warnings in Iowa, 2019Every flash flood warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.